Table of Contents
International Journal of Combinatorics
Volume 2010, Article ID 767361, 17 pages
Research Article

Classification of Triangle-Free Configurations

1Department of Mathematics, Faculty of Science, Kuwait University, P.O. Box 5969, Safat-13060, Kuwait
2Department of Mathematics, Colorado State University, Fort Collins, CO 80523, USA

Received 20 May 2010; Accepted 29 July 2010

Academic Editor: Laszlo A. Szekely

Copyright © 2010 Abdullah Al-Azemi and Anton Betten. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Al-Azemi and Anton Betten, “Classification of Triangle-Free Configurations,” International Journal of Combinatorics, vol. 2010, Article ID 767361, 17 pages, 2010.